MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys ft3 iii v2 assay (ft3 v2) on 2 cobas 8000 e 801 modules and a cobas e 411 immunoassay analyzer.The sample also had discrepant result for the elecsys ft3 iii (ft3) assay on one of the two e 801 modules.The specific date of the event is unknown.This medwatch will apply to the ft3 assay.Please refer to the medwatch with patient identifier (b)(6) for information related to the ft3 v2 assay.Refer to the attachment for all patient data.The sample was initially tested on the customer's e 801 analyzer.The sample was the provided for investigation where it was tested on a 2nd e 801 analyzer and e 411 analyzer on 30-nov-2022.The sample was also repeated on an abbott architect analyzer on 6-dec-2022.The serial number of the customer's e 801 analyzer was requested but not provided.The serial number of e 801 analyzer used for investigation is 14d9-06.The ft3 reagent lot number was 583301 with an expiration date of 28-feb-2023.The serial number of e 411 analyzer used for investigation is (b)(4).
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
Sections d9, h3 and imdrf codes were updated.1 sample was provided for investigation.An interfering factor against streptavidin agent could be identified in this sample, as changing signal values were observed for the a-tg v1 vs.A-tg v2 reagent.Customer¿s values for ft3 iii and ft4 3 were reproduced.An influence of prewash could be observed for the ft3 iii v1 assays.The rarely occurring event of the detected interfering factor is covered by a disclaimer in the section limitation - interference in the method sheets of all applicable products: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.A product problem could not be found.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16016817
Report Number1823260-2022-04114
Device Sequence Number20477400
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number583301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown